May 06, 2018 – In April 2016 the American Food and Drug Administration (FDA) took regulatory action by mandating label changes with new warnings about an increased risk of heart failure for  new diabetes medicines in the dipeptidyl peptidase-4 (DPP-4) …

Heart attacks and stroke: The risk of DPP-4 anti-diabetes drugs Read more »

Tagged with: , , , , , , , , , , , , , , , ,

October 15, 2017 – According to the quarterly safety report April – June 2017 by the American Food & Drug Administration (FDA), originating from the  FDA Adverse Event Reporting System (FAERS), the class of diabetes drugs referred to as dipeptidyl peptidase-4 …

Diabetes: Is rhabdomyolysis associated with DPP-IV inhibitors? Read more »

Tagged with: , , , , , , , , , , , , , , , , , , , , , , , , ,

April o5, 2016 – There have been indications that a heightened risk of heart failure may be associated with diabetes medications containing the pharmacologically active ingredients saxagliptin or alogliptin.  In the US, this includes  the FDA-approved drugs Saxagliptin (Onglyza), Saxagliptin/Metformin …

Is there a heightened risk of heart failure with diabetes medications containing saxagliptin and alogliptin? Read more »

Tagged with: , , , , , , , , , ,